MathSciNet Relay Station
MathSciNet bibliographic data
MR2440882 (2009k:37050) 37C45 (28A78 28A80)
Olsen, L.; Snigireva, N. Multifractal spectra of in-homogenous self-similar measures. Indiana Univ. Math. J. 57 (2008), no. 4, 1789–1843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement